# SDR ASAA2013040494534

- Difficulty date: April 4, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65C2631025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP L/E SKIN IS CHAFED AT MID SECTION.  REPAIRED LT WING INBD MIDFLAP L/E IAW SRM 57 53 01 2R 2.
